# SDR UALA2012071203765

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 65,066 hours, 24,024 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, VERY NOTICEABLE VIBRATION IN FLOOR FROM ROW 20 TO DOORS 2R&L.  FOUND HYD SERVICE PANEL LEADING EDGE LATCHES OUT OF ADJUSTMENT.  PANEL VERY LOOSE, ADJUSTED LATCHES.
